MathSciNet Relay Station
MathSciNet bibliographic data
MR808276 (87e:28015) 28B20 (54C60 90A14)
Papageorgiou, Nikolaos S. On the theory of Banach space valued multifunctions. I. Integration and conditional expectation. J. Multivariate Anal. 17 (1985), no. 2, 185–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement